# SDR AALA201508209005

- Difficulty date: August 9, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FLOORBEAM AT Y765 IS CORRODED BETWEEN FRAME 66 & 70.  R & R FLOORBEAM IAW SRM 51-72-11 & DWG D53472800.
